# SDR DALA2025081306038

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 116,014 hours, 16,828 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB RETURN TO BOS DUE TO CABIN ALTITUDE WARNING.  CORRECTED LANDING ALTITUDE SETTING ON CABIN PRESSURE CONTROL PANEL. BIT CBN AUTO PRESS CONTROLLERS 1 AND 2. NO FAULTS NOTED. PRESSURIZED A/C TO ENSURE NO MAJOR LEAKS. A/C RETURNED TO SERVICE.
